Convergence of operators with closed range
Date
2019
Authors
Johnson, P.S.
Balaji, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Izumino has discussed a sequence of closed range operators (Tn) that converges to a closed range operator T on a Hilbert space to establish the convergence of Tn ? T for Moore-Penrose inverses. In general, if Tn ? T uniformly and each Tn has a closed range, then T need not have a closed range. Some sufficient conditions have been discussed on Tn and T such that T has a closed range whenever each Tn has a closed range. 2019 Khayyam Journal of Mathematics.
Description
Keywords
Citation
Khayyam Journal of Mathematics, 2019, Vol.5, 2, pp.132-138